I have recently started a new Birth Control by the name of Aviane. My doctor prescribed it to me to help regulate my periods due to the unfortunate fact that I have Poly-cystic Ovarian Syndrome. I was surprised to find out quite a few women suffer this sad fate, including my little sister [not so little any more but what ever =P] Before I used to have relatively nice skin, with the occasional outbreak along my jaw, chin and temple. Sometimes on my cheeks, but it was never terrible. Not like this.
Aviane was supposed to help with the skin condition, and since it had a low estrogen level, my doctor said it wouldn't effect my skin terribly. I beg to differ. I have never had a more painful outbreak of acne in my life! I have currently one of the worst and largest cystic pimples on my chin and even more small break outs all over my face and chest! Not to mention my back [though I have always had a small issue with my back sadly]
I, unfortunately, am a very self-conscious person. And I cant help but feel like I am being judge constantly. I feel unattractive because of this recent outbreak and I am furious with my doctor for 'highly recommending' this pill. So here goes my battle to fix my skin. I just wish this hadn't happened right before our Big trip to visit my grandparents.
Side note, My husband says I am still beautiful no matter what so it helps a little, but I still hate this BC.
So that was my little rant for the day. Thank you for reading. Any suggestions would help!!
--- Mrs. Ashlee Wyatt.